# SDR HEEA072006

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,746 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 204031762002
- Condition: Broken
- Location: Blocks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SPRING BROKEN. REPLACED WITH SERVICEABLE SPRING.
